Discussions that mention cozaar

High & Low Blood Pressure board


Hi,

I seem to have issues similar to yours but cannot be sure the CCB is to blame for them alone as I am on multiple meds. I get muscle aches and pains (for which I have medication to take as needed). Many medications have this side effect. Since you happen to be on only two, I'd say it's your CCB. Did I mention that side effects of calcium channel blockers are dose-related? When you see a table comparing the side effects of the different CCBs at graduated doses, it's an eye opener. The incidence of side effects is always LOW at low doses and increases with higher doses. I believe this applies to any drug. Have you had your electrolytes checked recently? Their imbalances cause really nasty muscle cramps.
Fam has had her joints damaged by Cozaar. That is an antihypertensive in the angiotensin receptor blocker group (ARB for short). If people feel they are having an allergic reaction to any drug, they should contact their doctor immediately. Fam did in just a few days but it was too late by then and the damage had been done.

flowergirl
Hi,

the flu might have left you somewhat dehydrated. That would be reflected in your electrolyte levels. Muscle cramps are common when the electrolytes are out of balance. I am glad you are taking magnesium. How about a combination of calcium/magnesium? I know that one mineral is needed in order for the other to be properly absorbed. I wonder if mag. alone can be taken and properly absorbed.I take two different calcium, one for stomach issues (citrate) to work with the PPI I take & the other is a cal/mag combo.

Glad you are getting your "lytes" tested. That's really important while on bp meds.
P.S. Fam is allergic to sulpha in the meds and unable to tolerate most. She is certain it was Cozaar that damaged her joints and described this in several threads. I don't remember which ones. Hopefully, she will read this and respond. :)

FG